# SDR 05FDEA00303

- Difficulty date: February 17, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 34,761 hours, 25,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZING STRAP CRACKED AT BS 381, RBL 24, WL 200 IN THE E-BAY.
